MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE; INTRODUCER, CATHETER
Model Number RSB603
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A4: weight: 72.6kg.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: nurse manager cath lab.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: while closing the access site the tubing from the sheath detached unexpectedly.The estimated blood loss was less than 250cc.Additional information was received on 27oct2025: the left heart catheterization was completed successfully.The sheath was in place and the staff noticed that the tubing randomly disconnected without any application of force noted.They were able to exchange for an angio-seal 6fr sheath and close the arteriotomy with minimal blood loss and no patient harm.There were no additional supplies needed.
 
Event or Problem Description
Terumo medical received fda medwatch report # mw5178313 on 20nov2025.The event description states: "tubing from sheath came off.".
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide additional information in section b5 and provide the medwatch received, to update section h3, and to provide the completed investigation results.Based on the evaluation of the returned sample this report is now deemed not reportable.One 6fr ik sheath and packaging were returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.The side tubing is separated at the sheath hub.No other damage or deformities were noted on the sheath.One 6fr ik sheath and packaging were returned for assessment and the side tube is separated from the sheath hub.The complaint can be confirmed for side tube separation.The exact root cause cannot be determined.Manufacturing was notified about this issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
PINNACLE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23605640
Report Number1118880-2025-00170
Device Sequence Number13241237
Product Code DYB
UDI-Device Identifier00389701007595
UDI-Public(01)00389701007595(17)270601(10)0000756900
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K003424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSB603
Device Catalogue NumberRSB603
Device Lot Number0000756900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STANDARD CATHETERS
Patient Age66 YR
Patient SexFemale
Patient RaceWhite